Have you received Gadolinium Contrast Agent (GBNA) when having an MRI/MRA?

Facts about Gadolinium Based Contrast Agent (“GBCA”):

GBCAs are intravenous drugs used in diagnostic imaging procedures to enhance the quality of Magnetic Resonance Imaging (“MRI”) or magnetic resonance angiography
(“MRA”). GBCAs have been used in MRIs since 1988 and are now administered in 33-50% of examinations. Unlike other heavy metals, such as lead, there is no way to ingest gadolinium, or for gadolinium to show up in the human body, other than from administration of GBCAs. 12/19/2017: FDA issued a warning gadolinium retention from MRI contrast agents, specifically regarding the increased risk of linear GBCAs. Demands label changes and more studies.

Are you experiencing any of these symptoms after receiving GBCA?

  • Pain and burning sensation within hours to days of receiving the GBCA
  • Cognitive difficulties, headaches, memory impairment
  • Central nervous system problems
  • Bone and joint pain
  • “Brain fog”
  • Subcutaneous soft tissue thickening (skin appears spongy or rubbery, without hardness and redness observed in NSF)
  • Tendons and ligaments are painful and have thickened appearance
  • Tightness in hands and feet
  • Pain described as burning, cutting, or pics and needles in the arms or legs, and the torso.

Are You Eligible to Receive Compensation?

Get a FREE consultation NOW. Brian Eberstein serves clients nationwide and wins cases. To discuss the harm this dangerous drug may have caused you and your family, call us toll free at 800-653-7246. You may also fill out the form below for prompt attention to your questions.

Get a FREE Consultation!